# SDR MASA2020062810111

- Difficulty date: June 28, 2020
- Submitted: June 28, 2020
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 42,436 hours, 31,841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fo'S Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO'S FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY.
